# SDR SWAA2023091989140

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL FIN LEADING EDGE ACCESS PANEL 322AL LOWER AFT METAL CRACKED. LH VERTICAL FIN LEADING EDGE ACCESS PANEL 323AL LOWER AFT METAL CRACKED.<[01] VERIFIED AND INSPECTED REPLACED LH VERTICAL FIN LEADING EDGE ACCESS PANEL 322AL LOWER AFT METAL.
